# SDR 99ZZZX4503

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23207
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258350
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 25CF221527
- Condition: Mismanufactured
- Location: Rt Elevator
- Part time: 25 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF UNDER FLOOR PANEL AREA, THE ELEVATOR CONTROL CABLES WERE FOUND DAMAGED.  THE DAMAGE IS IN THE SAME AREA OF THE CABLE ON ALL FOUR AIRCRAFT.  CABLES APPEAR TO BE INCORRECTLY MANUFACTURED.  A FULL STRAND (7 WIRES) APPEARS TO BE UNRAVELING AFT OF THE CABLE RIGID REINFORCEMENT TUBE.
